# SDR SWAA2015110645822

- Difficulty date: November 4, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 34,412 hours, 25,431 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Part number: 65C16820
- Condition: Bent
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER EVAC SLIDE BLOCK ASSEMBLY PIN BENT.  R & R PIN IAW SIP.
